ON THE INSTABILITY OF STATIONARY SPHERICAL MODELS WITH PURELY RADIAL MOTIONS

Astronomical School’s Report

View Publication Info
 
 
Field Value
 
Title ON THE INSTABILITY OF STATIONARY SPHERICAL MODELS WITH PURELY RADIAL MOTIONS
О неустойчивости стационарных сферических моделей с чисто радиальными движениями
ПРО НЕСТIЙКIСТЬ СТАЦIОНАРНИХ СФЕРИЧНИХ МОДЕЛЕЙ З ВИКЛЮЧНО РАДIАЛЬНИМИ РУХАМИ
 
Creator Антонов, В. А.; Главная астрономическая обсерватория РАН, Пулково
 
Subject
УДК 542

УДК 542

УДК 542
 
Description The instability of spherical stellar in which orbits of stars are purely radial is proved.
Доказывается неустойчивость сферических звездных систем, в которых орбиты звезд чисто радиальные.
Доводиться нестiйкiсть сферичних зоряних систем, в яких орбiти зiрок виключно радiальнi.
 
Publisher National Aviation University
 
Contributor


 
Date 2003-05-07
 
Type Рецензована стаття
 
Format application/pdf
application/pdf
application/pdf
 
Identifier http://jrnl.nau.edu.ua/index.php/ASTRO/article/view/8677
 
Source Вісник Астрономічної школи; Том 4, № 1 (2003); 35-37
Astronomical School’s Report; Том 4, № 1 (2003); 35-37
Вестник Астрономической Школы; Том 4, № 1 (2003); 35-37
 
Language uk
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2016 Simon Fraser University Library